Bulletin of the American Mathematical Society

Review: J. Aczél and Z. Daróczy, On measures of information and their characterizations

J. Kampé de Fériet

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 83, Number 2 (1977), 192-196.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183538665

Citation

de Fériet, J. Kampé. Review: J. Aczél and Z. Daróczy, On measures of information and their characterizations . Bulletin of the American Mathematical Society 83 (1977), no. 2, 192--196. http://projecteuclid.org/euclid.bams/1183538665.


Export citation